RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zhigal'skii, Gennadii Pavlovich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:234
Abstract pages:497
Full texts:206
References:30
E-mail: ,

http://www.mathnet.ru/eng/person54757
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2003
1. G. P. Zhigal'skii, “Nonequilibrium 1/<i>f</i> <sup>γ</sup> noise in conducting films and contacts”, UFN, 173:5 (2003),  465–490  mathnet; Phys. Usp., 46:5 (2003), 449–471  isi
1997
2. G. P. Zhigal'skii, “1/f noise and nonlinear effects in thin metal films”, UFN, 167:6 (1997),  623–648  mathnet; Phys. Usp., 40:6 (1997), 599–622  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020